# SDR ASAA0843305

- Difficulty date: June 24, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 53,393 hours, 30,749 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 6 Slat
- Component: Slat
- Component part number: 65C26601382
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT HAS 3 DENTS IN T/E WEDGE UPPER SURFACE 19-32" FROM IB END PREPAIRED DAMAGED AREA FABRICATED REPAIR PARTS & BONDED IAW SRM 51-70-10, REPAIR 4.
